# SDR AALA980070

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN BULGED STA 681 BETWEEN STR 28L AND STR 28R.  REPLACED DAMAGED SKIN PER SRM 53-30-3 FIG 3.  TST:  67,236 HOURS.  CYCLES: 44,034.  (X)
